MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM

ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Model Number TL-19
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The physician was performing a trans jugular biopsy of the liver.On insertion of the product it did not cut the sample as required and on examination the mid section of the device was damaged.The coating on the device was unraveled as well with a sharp protruding metal piece.As the patient had a very high inr with high risk of bleeding this device was replaced with another device of the same model which performed 100% and adequate samples were extracted.
 
Additional Manufacturer Narrative
Device evaluation: one opened device was returned for evaluation.Visual inspection found that the cannula was damaged at the distal end, and the complaint was confirmed.The device was could not be test fired due to the damage of the cannula.The device was disassembled and it was found that the cannula had become loose from the glue pocket.It is possible that the device was fired after the cannula was loose, which caused the stylet to come in contact with the cannula and damaging it.An internal investigation has been opened to document our investigation into the cause of this problem and the corrective actions that are being taken.There were no other complaints found related to (b)(4).A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.

Brand Name
TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18411949
Report Number0001417485-2023-00012
Device Sequence Number8767752
Product Code DYB
UDI-Device Identifier00886333218516
UDI-Public00886333218516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL-19
Device Lot Number2810314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown